# SDR SWAA2014111033969

- Difficulty date: October 17, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 36,093 hours, 24,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG STRUT DOOR AFT HINGE SKIN CUT OUT CRACKED AT AFT HINGE UPPER CORNER.  REPAIRED SKIN IAW SRM.
